Affordable Access

deepdyve-link
Publisher Website

Supersymmetric invariance and universal central extensions of lie supertriple systems

Authors
  • ZHANG, Qingcheng
  • WEI, Zhu
  • CHU, Yingna
  • ZHANG, Yongping1, 2
  • 1 School of Mathematics and Statistics
  • 2 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
313–330
Identifiers
DOI: 10.1016/S0252-9602(14)60007-2
Source
Elsevier
Keywords
License
Unknown
Report this publication

Statistics

Seen <100 times